# SDR HNAA0500090

- Difficulty date: October 8, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 41,972 hours, 46,533 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Tape
- Part number: 021200249891
- Condition: Peeling
- Location: Zone 400
- Part time: 9,404 hours, 10,115 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO NOISE FROM LEFT PROP.  FOUND EROSION TAPE PEELING OFF BLADE.
